Journal of Quantum Information Science

Journal of Quantum Information Science

ISSN Print: 2162-5751
ISSN Online: 2162-576X
www.scirp.org/journal/jqis
E-mail: jqis@scirp.org
"Application of Scale Relativity to the Problem of a Particle in a Simple Harmonic Oscillator Potential"
written by Saeed N. T. Al-Rashid, Mohammed A. Z. Habeeb, Khalid A. Ahmed,
published by Journal of Quantum Information Science, Vol.7 No.3, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top